A 51-year-old female asked about a 51-year-old female:
I am a brain stroke patient taking blood thinners and start having red rashes on my feet. like blood coming out of veins due to thinness. what to do?
1 doctor answer • 2 doctors weighed in
Neurology 35 years experience
See your doctor: If you are taking blood thinner and have signs of either a red rash you need to see your doctor as soon as possible to make sure you do not have a hematological problem that was induced by the blood thinner.
Created for people with ongoing healthcare needs but benefits everyone.
4.3k viewsReviewed >2 years ago
Last updated Jul 5, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.